Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 108, NWS Quad Cities, IA

June 26, 2011Clark County, Scotland County, Missouri; Jefferson County, Lee County, Van Buren County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 7:01 PM CDT for Clark County, Scotland County, Missouri; Jefferson County, Lee County, Van Buren County, Iowa. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 7:01 PM CDT (00:01 UTC)
Expired
Jun 26, 2011, 8:00 PM CDT
In force
59 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jefferson County, IA, Lee County, IA, Van Buren County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:55 PM CDTTSTM WND DMGMilton, IATREES DOWN IN TOWN
Jun 26, 7:55 PM CDTTSTM WND GST 60Nne Milton, IASMALL HAIL AND ZERO VISIBILITY IN HEAVY RAINFALL.
Jun 26, 8:00 PM CDTTSTM WND DMGCantril, IATREE DOWN ON HOUSE.
Jun 26, 8:00 PM CDTHAIL 0.883 Nne Downing, MOALSO ESTIMATED 40 TO 45 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WUUS53 KDVN 270001
SVRDVN
IAC101-111-177-MOC045-199-270100-
/O.NEW.KDVN.SV.W.0108.110627T0001Z-110627T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
701 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
  WESTERN LEE COUNTY IN SOUTHEAST IOWA...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...

* UNTIL 800 PM CDT.

* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  AROUND 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED
  APPROXIMATELY ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF
  DOUDS/LEANDO TO 23 MILES WEST OF MEMPHIS...OR ALONG A LINE
  EXTENDING FROM OTTUMWA TO 23 MILES WEST OF MEMPHIS...AND MOVING
  SOUTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILTON...BIRMINGHAM...CANTRIL...KEOSAUQUA...STOCKPORT...RUTLEDGE...
  SOUTH GORIN...BENTONSPORT/VERNON...GRANGER...BONAPARTE...
  WYACONDA...LURAY...CROTON...KAHOKA...DONNELLSON...WEST POINT...NEW
  BOSTON...FRANKLIN...WAYLAND AND ST. FRANCISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
      4081 9172 4082 9169 4070 9140 4025 9161
      4025 9195 4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0001Z 297DEG 43KT 4097 9238 4051 9259
WIND...HAIL 60MPH 1.00IN

$$

ERVIN
4 follow-up statements
243 
WWUS53 KDVN 270015
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
715 PM CDT SUN JUN 26 2011

IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
715 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...CLARK...SOUTHWESTERN JEFFERSON...WESTERN LEE AND VAN
BUREN COUNTIES...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND PING PONG BALL SIZE HAIL.  THESE STORMS
WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SELMA TO 8
MILES SOUTHWEST OF KILWINNING...OR ALONG A LINE EXTENDING FROM 13
MILES SOUTHEAST OF OTTUMWA TO 14 MILES WEST OF MEMPHIS...MOVING
SOUTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HITT...
CRAWFORD...DOUDS/LEANDO...MILTON...BIBLE GROVE...MEMPHIS MEMORIAL
AIRPORT...COLLETT...LEBANON...BROCK...INDIAN HILLS CONSERVATION
AREA...BIRMINGHAM...CANTRIL...KILBOURN...AUSTIN COUNTY PARK...LAKE
SUGEMA CAMPGROUND...LACEY KEOSAUQUA STATE PARK...SPILLMAN MOUND...
KEOSAUQUA...MOUNT ZION...AZEN...KEOSAUQUA AIRPORT...SAND HILL...
STOCKPORT...UTICA...RUTLEDGE...ARBELA...MOUNT STERLING...PROSPECT
GROVE...BENTONSPORT/VERNON...SOUTH GORIN...GRANGER...ETNA...HEATH
MEMORIAL CONSERVATION AREA...BONAPARTE...WYACONDA...LURAY...
FAIRMONT...INDIAN LAKE PARK...CHAMBERSBURG...FARMINGTON...ANSON...
ASHTON...HOUGHTON...MT HAMILL...MEDILL...ATHENS STATE PARK...SHIMEK
STATE FOREST...CROTON...PRIMROSE...NEEPER...PEAKSVILLE...KAHOKA...
REVERE...CLARK CITY...WEST POINT...VINCENNES...NEW BOSTON...
FRANKLIN...CHARLESTON...ARGYLE...WINCHESTER...WAYLAND...ST.
PATRICK...FROST ISLAND CONSERVATION AREA...ANTIOCH...ST. FRANCISVILLE
AND DONNELLSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
      4081 9172 4082 9169 4070 9140 4025 9161
      4025 9195 4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0015Z 297DEG 43KT 4089 9218 4043 9240
WIND...HAIL 60MPH 1.50IN

$$

ERVIN
196 
WWUS53 KDVN 270028
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT SUN JUN 26 2011

IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
728 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...NORTHWESTERN CLARK...SOUTHWESTERN JEFFERSON...
NORTHWESTERN LEE AND VAN BUREN COUNTIES...

AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH...AND GOLF BALL SIZE HAIL.  THESE STORMS WERE
LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM SELMA TO 8 MILES
SOUTHWEST OF KILWINNING...OR ALONG A LINE EXTENDING FROM 13 MILES
SOUTHEAST OF OTTUMWA TO 14 MILES WEST OF MEMPHIS...MOVING EAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HITT...
CRAWFORD...DOUDS/LEANDO...BIBLE GROVE...MILTON...MEMPHIS MEMORIAL
AIRPORT...INDIAN HILLS CONSERVATION AREA...LEBANON...BROCK...
COLLETT...CANTRIL...BIRMINGHAM...KILBOURN...SPILLMAN MOUND...AUSTIN
COUNTY PARK...LAKE SUGEMA CAMPGROUND...LACEY KEOSAUQUA STATE PARK...
MOUNT ZION...KEOSAUQUA...AZEN...KEOSAUQUA AIRPORT...SAND HILL...
RUTLEDGE...STOCKPORT...ARBELA...MOUNT STERLING...PROSPECT GROVE...
UTICA...INDIAN LAKE PARK...FARMINGTON...BONAPARTE...
BENTONSPORT/VERNON...SHIMEK STATE FOREST...MT HAMILL...SOUTH GORIN...
GRANGER...ETNA...WYACONDA...LURAY...FAIRMONT...HEATH MEMORIAL
CONSERVATION AREA...CHAMBERSBURG...ATHENS STATE PARK...ASHTON AND
ANSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
      4081 9172 4081 9168 4075 9160 4035 9184
      4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0028Z 281DEG 32KT 4090 9218 4044 9241
WIND...HAIL 60MPH 1.75IN

$$

ERVIN
985 
WWUS53 KDVN 270040
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT SUN JUN 26 2011

IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
740 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...NORTHWESTERN CLARK...SOUTHWESTERN JEFFERSON...
NORTHWESTERN LEE AND VAN BUREN COUNTIES...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 70 MPH...AND GOLF BALL SIZE HAIL.  THIS STORM WAS LOCATED
APPROXIMATELY NEAR MILTON...OR 14 MILES NORTH OF MEMPHIS...MOVING
EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INDIAN
HILLS CONSERVATION AREA...MEMPHIS MEMORIAL AIRPORT...DOUDS/LEANDO...
BROCK...LEBANON...SPILLMAN MOUND...CANTRIL...COLLETT...SAND HILL...
KILBOURN...BIRMINGHAM...AZEN...LAKE SUGEMA CAMPGROUND...LACEY
KEOSAUQUA STATE PARK...AUSTIN COUNTY PARK...RUTLEDGE...KEOSAUQUA...
MOUNT ZION...KEOSAUQUA AIRPORT...UTICA...STOCKPORT...MOUNT
STERLING...INDIAN LAKE PARK...FARMINGTON...BONAPARTE...
BENTONSPORT/VERNON...SHIMEK STATE FOREST...MT HAMILL...SOUTH GORIN...
PROSPECT GROVE...GRANGER...ETNA...ARBELA...WYACONDA...LURAY...
FAIRMONT...HEATH MEMORIAL CONSERVATION AREA...CHAMBERSBURG...ATHENS
STATE PARK...ASHTON AND ANSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
      4081 9172 4081 9168 4075 9160 4035 9184
      4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0040Z 282DEG 30KT 4065 9219
WIND...HAIL 70MPH 1.75IN

$$

ERVIN
910 
WWUS53 KDVN 270047
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT SUN JUN 26 2011

IAC101-111-177-MOC045-199-270100-
/O.CON.KDVN.SV.W.0108.000000T0000Z-110627T0100Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-CLARK MO-SCOTLAND MO-
747 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SCOTLAND...NORTHWESTERN CLARK...SOUTHWESTERN JEFFERSON...
NORTHWESTERN LEE AND VAN BUREN COUNTIES...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED
APPROXIMATELY NEAR CANTRIL...OR 11 MILES SOUTHWEST OF KEOSAUQUA...
MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SPILLMAN MOUND...COLLETT...SAND HILL...KILBOURN...BIRMINGHAM...
AZEN...LAKE SUGEMA CAMPGROUND...LACEY KEOSAUQUA STATE PARK...AUSTIN
COUNTY PARK...RUTLEDGE...MOUNT ZION...KEOSAUQUA AIRPORT...UTICA...
STOCKPORT...MOUNT STERLING...INDIAN LAKE PARK...FARMINGTON...
BONAPARTE...BENTONSPORT/VERNON...SHIMEK STATE FOREST...MT HAMILL...
SOUTH GORIN...PROSPECT GROVE...GRANGER...ETNA...ARBELA...WYACONDA...
LURAY...FAIRMONT...HEATH MEMORIAL CONSERVATION AREA...CHAMBERSBURG...
ATHENS STATE PARK...ASHTON AND ANSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4060 9236 4061 9219 4100 9218 4082 9172
      4081 9172 4081 9168 4075 9160 4035 9184
      4030 9196 4030 9231 4032 9236
TIME...MOT...LOC 0048Z 282DEG 30KT 4063 9210
WIND...HAIL 60MPH 1.50IN

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 26, 4:49 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011

.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
     JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
     MCDONOUGH-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.

&&

ERVIN
Hazardous weather outlook, Jun 26, 4:14 AM CDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
414 AM CDT SUN JUN 26 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
414 AM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM
FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH
THESE THUNDERSTORMS.

TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA.
SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM
INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A
SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WIND...WITH LARGE HAIL POSSIBLE AS WELL.

THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY
RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS
OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST
WEEK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST
CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST
MISSOURI.  THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A
COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY
AFTERNOON.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS
AND LARGE HAIL.

BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD
OVER THE AREA.  AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH
HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE
100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

SHEETS/DLF

In the hours before

Special weather statement, Jun 26, 6:29 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SUN JUN 26 2011

IAZ087-088-098-099-ILZ034-MOZ009-010-270030-
CLARK-HANCOCK-HENRY-JEFFERSON-LEE-SCOTLAND-VAN BUREN-
629 PM CDT SUN JUN 26 2011

...STRONG TO SEVERE STORMS MOVING INTO THE AREA...

AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE STRONG THUNDERSTORM 30 MILES WEST OF MILTON...OR 22 MILES
SOUTHWEST OF OTTUMWA...MOVING EAST AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  MILTON AROUND 705 PM CDT...
  CANTRIL AROUND 715 PM CDT...
  KEOSAUQUA AROUND 720 PM CDT...
  BENTONSPORT/VERNON AROUND 725 PM CDT...
  BONAPARTE AND 9 MILES NORTHWEST OF CROTON AROUND 730 PM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS. THIS STORM
SET THE STAGE FOR FLASH FLOODING THIS EVENING.

LAT...LON 4060 9236 4061 9219 4102 9218 4071 9123
      4032 9135 4045 9236
TIME...MOT...LOC 2328Z 281DEG 38KT 4078 9268

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:53 PM CDTSevere Thunderstorm WarningDVNClark, Scotland67 min
Jun 26, 8:14 PM CDTFlash Flood WarningDVNClark, Scotland9 hr
Jun 26, 8:31 PM CDTSevere Thunderstorm WarningDVNClark59 min
Jun 26, 10:16 PM CDTRiver Flood WarningDVNClark3 days
Jun 26, 10:16 PM CDTRiver Flood WarningDVNClark4 days
Jun 27, 12:31 AM CDTRiver Flood WarningDVNClark68 hr
Jun 27, 1:02 AM CDTSevere Thunderstorm WarningDVNClark58 min
Jun 26, 9:37 PM CDTFlash Flood WarningDVNDes Moines, Lee9 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee36 hr
Jun 26, 10:16 PM CDTRiver Flood WarningDVNLee, Van Buren36 hr
Jun 26, 10:48 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington57 min
Jun 26, 11:35 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington55 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.